| Model Number |
1013468-200 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/23/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat the left superficial femoral artery (sfa) with moderate calcification.The 5x200 armada 18 percutaneous transluminal angioplasty (pta) catheter was advanced to the lesion and inflated once to 9 atmospheres; however, the balloon ruptured.There were no adverse patient effects.Heparin was provided per standard procedure.There was no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported balloon rupture appears to be related to operational contest.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.